# SDR SWIA202265883

- Difficulty date: April 11, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE (DOOR SIDE)  LUGS HOLES ARE ELONGATED.     (C-CHECK RO 6/6/2022)    AFTER TO ACCOMPLISH MEASUREMENT ON DAMAGED LUG HOLES AND EVALUATE, IT WAS FOUND WITHIN LIMITS PER REF BOMBARDIER GENERIC REO# 670-52-11-511, REV -E, DATED ON 2017-08-02. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
